# SDR UIEA2020121602585

- Difficulty date: December 15, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 81,930 hours, 18,291 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING EICAS "APU FAULT" 3 START ATTEMPTS.  PER FIM 49-11 F/T 987 AND FIM 49-11 F/T 988 UP TO BLOCK 30.  APU START SUCCESSFUL ON FIRST ATTEMPT, PER AMM 49-11-00.  PERFORMED 3 SUCCESSFUL STARTS WITH NO FAULTS.
